Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My husband has been worse since stopping fluoxetine and starting citalapram

My husband has been worse since stopping fluoxetine and starting citalapram. He has had suicidal thoughts.?
He stopped the citalapram on Thursday and started the fluoxetine again. He has terrible diarrhoea. Help
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It might be a side effect of the medication that might settle down after a week or two, but he does have to discuss it with his doctor. The thing is, if he's on that he is depressed and suicidal thoughts are all too common if you're severely depressed. I admire the fact he's brave enough to tell you and I commend your obvious love and concern, he's very lucky. I have been on both the drugs mentioned. The former made me feel very nauseous and the latter had no effect on me other than making me feel slightly agitated. I wish you both well.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor